# SDR 9900876729

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE RED LANDING GEAR WARNING LIGHT ILLUMINATED.  RECYCLED LANDING GEAR AND ALL INDICAITONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED LANDING GEAR SYSTEM VISUAL AND OPERATIONAL CHECKS WERE GOOD.  EXACT PART CAUSING DISCREPANCY TO BE DETERMINED.
